# SDR DL757100735

- Difficulty date: March 22, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 57,894 hours, 26,184 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 6C INOP.  REPAIRED WIRES AND REPLACED LIGHT ASSY AT 6C, CKS GOOD.
